# SDR A6WA200330009

- Difficulty date: April 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- Aircraft time: 13,453 hours, 15,787 cycles
- Engine: Pwa PW119B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 19598
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,814 hours, 2,450 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT GO DIM AND THEN OUT.  REMOVED AND REPLACED BATTERY AS REQUIRED IAW JOB INSTRUCTION CARD.  NO FURTHER OCCURRANCES, NO REPEATS, NO TRENDS.  SUSPECT LOW BATTERY POWER.  (M)
